MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

XTANT MEDICAL HOLDINGS, INC. COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number UAT20100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functional assessments could not be performed due to the complaint instrument not being returned for assessment.A dhr review could not be performed due to the lot number of the complaint instrument not being available.The age of the complaint instrument could not be identified.The head of the system mallet is secured into the handle with an epoxy glue.It may be possible that repeated use and exposure to sterilization cycles may have contributed to the glue not maintaining adhesion as intended.Repeated impacts to the mallet as well as exposure to sterilization cycles may have contributed to the reported instrument malfunction.The root cause of this complaint cannot be reliably determined.There have not been any other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor this instrument for complaints from the field.
 
Event or Problem Description
The manufacturer was made aware of an instrument malfunction on 6/27/2023.It was reported that the head of a system mallet fractured from the handle of an instrument while being used during a surgical procedure.There were no known patient complications or delay in treatment, an alternate available mallet from the surgical facility was utilized to successfully complete the procedure.Email inquiries were sent to the complainant for additional complaint incident information and return of the complaint instrument, which were unsuccessful.An rma number was issued for return of the complaint instrument, which as of 7/26/2023 has not been received at the manufacturer for assessment.

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 
MDR Report Key17410015
Report Number3005031160-2023-00013
Device Sequence Number20605580
Product Code HXL
UDI-Device Identifier04260148890130
UDI-Public04260148890130
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUAT20100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown